# SDR USAA2014110600001

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 45,641 hours, 17,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL BEFORE TAKEOFF & DURING DECENT.  LEAK SOURCE ISOLATED AT APU INLET.  ACCOMPLISHED JOB CARDS 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY, 26L000210 02 APU SMELL IN CABIN & 26L00021004 DECONTAMINATION OF THE ENVIRO CONTROL SYS, ENG & APU.
